Alert archive / New York / Frost Advisories in 2008
Frost Advisory 10, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Oct 3, 2008, 3:20 PM EDT for Allegany County, Cattaraugus County, New York. It took effect at Oct 4, 2008, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2008, 3:20 PM EDT (19:20 UTC)
- In effect from
- Oct 4, 2008, 12:00 AM EDT
- Expired
- Oct 4, 2008, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 031920 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 320 PM EDT FRI OCT 3 2008 NYZ020-021-040330- /O.NEW.KBUF.FR.Y.0010.081004T0400Z-081004T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 320 PM EDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY. SKIES WILL CLEAR OVERNIGHT AND WINDS WILL DIMINISH TO LESS THAN 10 MPH. THIS WILL PROVIDE IDEAL CONDITIONS FOR RADIATIONAL COOLING AND THE FORMATION OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
3 follow-up statements
000 WWUS71 KBUF 040212 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1012 PM EDT FRI OCT 3 2008 NYZ020-021-041015- /O.CON.KBUF.FR.Y.0010.081004T0400Z-081004T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 1012 PM EDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. THE COMBINATION OF MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER TO MID 3OS OVERNIGHT. THIS WILL RESULT IN THE FORMATION OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KBUF 040843 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 443 AM EDT SAT OCT 4 2008 NYZ020-021-041645- /O.NEW.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ /O.CON.KBUF.FR.Y.0010.000000T0000Z-081004T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 443 AM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. A FROST ADVISORY ALSO REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE COMBINATION OF MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP AGAIN INTO THE LOWER TO MID 3OS TONIGHT. THIS WILL RESULT IN THE FORMATION OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ012>014-019-085-041645- /O.NEW.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...ORCHARD PARK...SPRINGVILLE 443 AM EDT SAT OCT 4 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. SKIES ARE EXPECTED TO BE MAINLY CLEAR TONIGHT ALONG WITH LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S INLAND FROM THE LAKES WITH THE COLDEST READINGS ACROSS WYOMING COUNTY AND SOUTHERN SECTIONS OF LIVINGSTON AND ONTARIO COUNTIES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SAGE
000 WWUS71 KBUF 041206 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 806 AM EDT SAT OCT 4 2008 NYZ020-021-042015- /O.EXP.KBUF.FR.Y.0010.000000T0000Z-081004T1200Z/ /O.CON.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 806 AM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. THE COMBINATION OF MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP AGAIN INTO THE LOWER TO MID 3OS TONIGHT. THIS WILL RESULT IN THE FORMATION OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ012>014-019-085-042015- /O.CON.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...ORCHARD PARK...SPRINGVILLE 806 AM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. SKIES ARE EXPECTED TO BE MAINLY CLEAR TONIGHT ALONG WITH LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S INLAND FROM THE LAKES WITH THE COLDEST READINGS ACROSS WYOMING COUNTY AND SOUTHERN SECTIONS OF LIVINGSTON AND ONTARIO COUNTIES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 3, 3:06 PM EDT, 14 minutes earlier.
Area forecast discussion, Oct 3, 3:06 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
306 PM EDT FRI OCT 3 2008
.SYNOPSIS...
LOW PRESSURE OVER EASTERN CANADA WILL MOVE SLOWLY EAST THROUGH THE
WEEKEND WHILE HIGHER PRESSURE GRADUALLY BUILDS ACROSS OUR REGION.
THIS WILL RESULT IN THE LAKE EFFECT ACTIVITY OF THE PAST FEW DAYS
GRADUALLY WINDING DOWN...THOUGH TEMPERATURES WILL REMAIN BELOW
NORMAL. THE NEXT CHANCE OF RAIN WILL COME ON MONDAY WHEN AN UPPER
LEVEL DISTURBANCE PUSHES THROUGH THE AREA...WITH A SIGNIFICANT
WARMUP THEN EXPECTED TO FOLLOW LATER NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
ANOTHER SHORT WAVE WILL DROP SOUTHEAST FROM THE CENTRAL LAKES AND
KEEP SKIES PARTLY CLOUDY THIS EVENING. SKIES WILL CLEAR OVER THE
INLAND AREAS THROUGH THE NIGHT AND THE CHANCE OF LAKE EFFECT RAINS
WILL CONTINUE MAINLY OVER AND TO THE EAST OF THE LAKE. THE CHANCE OF
LAKE EFFECT EAST OF LAKE ONTARIO WILL CONTINUE THROUGH MUCH OF
SATURDAY WITH 850MB TEMPS HOVERING AROUND 0C TO -2C.
LOWS TONIGHT WILL RANGE FROM THE LOWER 40S NEAR THE LAKES WITH SOME
MID TO UPPER 30S ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER AND
ACROSS THE TUG HILL. WILL HAVE PATCHY FROST OVER CATTARAUGUS AND
ALLEGANY COUNTIES AS WITH MID 30S WILL PREVAIL WITH CLEAR SKIES AND
LIGHT WIND...THUS A FROST ADVISORY FOR THOSE TWO SOUTHERN TIER
COUNTIES. WITH MORE SUNSHINE AND LIGHTER WINDS ON SATURDAY TEMPS
SHOULD CLIMB TO THE MID AND UPPER 50S.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
WHILE BROAD-SURFACE BASED RIDGING WILL BE DRAPED ACROSS OUR REGION
SATURDAY NIGHT AND SUNDAY MORNING...A WESTERLY FLOW OF COLD AIR WILL
REMAIN IN PLACE ALOFT. 850 MB TEMPS DURING THIS TIME FRAME WILL BE
IN THE -2C TO +2C RANGE...WHICH WILL STILL BE COLD ENOUGH TO SUPPORT
A CONTINUED POSSIBILITY OF LAKE EFFECT SHOWERS GIVEN LAKE SURFACE
TEMPERATURES OF +16 TO +17C. WHILE SOMEWHAT DRIER AIR ALOFT SHOULD
HELP TO COUNTERACT THE RESULTING LAKE INDUCED INSTABILITY OVER LAKE
ERIE ENOUGH TO RESULT IN A DRY NIGHT FOR OUR WESTERN SOUTHERN TIER
COUNTIES...IT MAY TURN OUT TO BE A DIFFERENT STORY DOWNWIND OF LAKE
ONTARIO. ACROSS THIS LATTER AREA...THE FLOW WILL BE A BIT MORE
MOISTURE-LADEN...AND THIS FACTOR...COMBINED WITH THE WESTERLY FETCH
ACROSS THE LONG AXIS OF THE LAKE...SHOULD LEAD TO THE REGENERATION
OF AT LEAST SOME SCATTERED LAKE EFFECT SHOWERS DURING THE COURSE OF
SATURDAY NIGHT...WHICH WOULD THEN LIKELY PERSIST INTO SUNDAY MORNING
BEFORE DISSIPATING DUE TO DIURNAL INFLUENCES. AS SUCH...HAVE
INTRODUCED MID-RANGE CHANCE POPS FOR THE SATURDAY NIGHT/SUNDAY
MORNING EAST OF LAKE ONTARIO...THEN HAVE TAPERED THESE VALUES BACK
TO THE SLIGHT CHANCE RANGE BY EARLY SUNDAY AFTERNOON.
OTHERWISE...EXPECT DRY CONDITIONS ACROSS THE REMAINDER OF THE AREA
THROUGH SUNDAY.
AS WE GET INTO SUNDAY NIGHT AND MONDAY...ONE FINAL POTENT SHORTWAVE
IS EXPECTED TO ROTATE SOUTHEAST ACROSS THE AREA AS THE MEAN LONGWAVE
TROUGH BEGINS TO LIFT OUT INTO THE NORTHERN ATLANTIC. THE MODELS
HAVE GENERALLY ALL BECOME A BIT MORE AMPLIFIED WITH THIS FEATURE
OVER THE COURSE OF THE PAST 24 HOURS...AND NOW DIG THIS FEATURE
FURTHER TO SOUTH AND EAST THAN PREVIOUSLY FORECAST...WITH THE
CORRESPONDING SURFACE BAROCLINIC ZONE ALSO GETTING SHUNTED A BIT
FURTHER SOUTH THAN SEEN 24 HOURS AGO...AND A STRONGER SURGE OF
COLDER AIR THEN FOLLOWING FOR LATER MONDAY AFTERNOON AND NIGHT.
GIVEN THE SOUTHWARD DISPLACEMENT TO THE AFOREMENTIONED BAROCLINIC
ZONE...FEEL THAT THE CHANCES FOR A RAINY MONDAY HAVE
DIMINISHED QUITE A BIT SINCE YESTERDAY...BUT ALSO TEND TO THINK THAT
CHANCE POPS ARE STILL WARRANTED GIVEN THE STRONG NATURE OF THE
MID-UPPER LEVEL SHORTWAVE. WITH THIS IN MIND...WILL RETAIN THE LOW
CHANCE POPS FROM EXISTING CONTINUITY...BUT CHANCE THE NATURE OF THE
RAIN TO MORE OF A SHOWERY THAN STRATIFORM NATURE. WILL HOLD ONTO
THESE VALUES THROUGH MONDAY...THEN DRY THINGS OUT QUICKLY FOR MONDAY
NIGHT AS HIGH PRESSURE AND DRIER AIR BUILDS SOUTH FROM EASTERN
ONTARIO AND WESTERN QUEBEC. WHILE OUR AIRMASS WOULD ORDINARILY BE
PLENTY COLD ENOUGH TO SUPPORT LAKE EFFECT MONDAY NIGHT...THE
RELATIVE DRYNESS OF THE INCOMING AIRMASS AND SHORT NORTHERLY FETCH
ACROSS THE LAKES SHOULD ACT TO PRECLUDE ANY LAKE EFFECT PRECIP
DURING THIS TIME FRAME.
AS FOR FROST/FREEZE POTENTIAL IN THE SHORT TERM...IT STILL LOOKS
LIKE THERES AT LEAST SOME POSSIBILITY FOR SUCH CONDITIONS SATURDAY
NIGHT FOR INTERIOR SECTIONS OF THE SOUTHERN TIER...WHICH WILL LIKELY
SEE THE LEAST AMOUNT OF CLOUD COVER. THIS POTENTIAL WILL CONTINUE TO
BE MONITORED OVER THE COURSE OF THE NEXT 24 HOURS...THOUGH A GREATER
AND MORE WIDESPREAD THREAT MAY ACTUALLY ARRIVE WITH AN EVEN COLDER
AIRMASS MONDAY NIGHT.
OTHERWISE...TEMPERATURES THROUGH THE PERIOD WILL CONTINUE TO AVERAGE
A BIT BELOW NORMAL...WITH 850 MB READINGS OF -2C TO +2C ONLY
SUPPORTING HIGHS IN THE 50S BOTH SUNDAY AND MONDAY.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
IN THE EXTENDED PORTION OF THE FORECAST...A MAJOR PATTERN CHANGE
WILL TAKE PLACE. THE CURRENT CONFIGURATION OF A SHARP WEST-CENTRAL
NORTH AMERICAN RIDGE/EASTERN NOAM TROUGH WILL ESSENTIALLY REVERSE AS
A SERIES OF SHORTWAVES CRASHING INTO THE PACIFIC COAST BREAK DOWN
THE WESTERN RIDGE...AND EVENTUALLY LEAD TO THE FORMATION OF A
BROAD-SCALE TROUGH OVER THE WESTERN THIRD OF THE CONTINENT.
DOWNSTREAM...THESE DEVELOPMENTS WILL LEAD TO STRONG HEIGHT RISES AND
A RETURN TO DRIER/WARMER WEATHER ACROSS THE EASTERN UNITED
STATES...AS HEIGHTS ALOFT AND 850 MB TEMPERATURES RECOVER TO ABOVE
NORMAL LEVELS.
WITH RIDGING BUILDING ACROSS THE AREA AT ALL LEVELS AND THEN
GENERALLY REMAINING IN PLACE THROUGH THE PERIOD...AND 850 MB
TEMPERATURES GENERALLY RECOVERING TO THE +10 TO +12C RANGE...HAVE
CONTINUED TO INDICATE A DRY FORECAST IN THE EXTENDED WITH A RETURN
TO SLIGHTLY ABOVE NORMAL TEMPERATURES BY MIDWEEK. SUCH TEMPERATURES
ALOFT SHOULD SUPPORT HIGHS INTO THE MID TO UPPER 60S...IF NOT THE
LOWER 70S. HAVE OPTED TO DISCOUNT THE 06Z/12Z GFS IDEA OF BREAKING
DOWN THE EASTERN RIDGE A BIT FASTER IN THE MID TO LATE PORTIONS OF
THE PERIOD...AS THIS MODEL HAS BEEN INCONSISTENT DURING THIS TIME
FRAME...AND SUCH A SCENARIO REMAINS AN OUTLIER IN COMPARISON TO THE
LAST SEVERAL RUNS OF THE ECMWF...CURRENT HPC THINKING...AND OUR
EXISTING FORECAST CONTINUITY.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE TAF SITES SHOULD BE MAINLY VFR THROUGH THE TAF PERIOD AS DRIER
AIR WORKS INTO THE REGION. SOME LAKE EFFECT IS EXPECTED TO REFORM
TONIGHT AND SATURDAY OVER LAKE ONTARIO MAINLY OVER THE SOUTHERN HALF
OF THE LAKE AND EXTEND INLAND VICINITY OF OSWEGO BUT STAY SOUTH OF
THE WATERTOWN TAF SITE AND NORTH OF KROC.
OUTLOOK...
SATURDAY THROUGH SUNDAY...GENERALLY VFR. A CHANCE OF SOME LAKE
EFFECT SHOWERS SAT SE OF LAKE ONTARIO.
MONDAY...VFR TO MVFR IN SHOWERS.
TUESDAY AND WEDNESDAY...VFR.
&&
.MARINE...
SMALL CRAFT ADVISORY CONDITIONS CONTINUE ON BOTH GREAT LAKES EARLY
THIS AFTERNOON...BUT A WEAKENING PRESSURE GRADIENT WILL BRING AN END
TO THESE OVER THE NEXT 12-18 HOURS AS HIGH PRESSURE BUILDS ACROSS
THE LOWER LAKES. CONDITIONS SHOULD DIMINISH TO BELOW SCA LEVELS BY
THIS EVENING ON LAKE ERIE AND ACROSS THE WESTERN HALF OF LAKE
ONTARIO...AND BY SATURDAY MORNING ACROSS THE REMAINDER OF LAKE
ONTARIO. AFTER THAT...RELATIVELY LIGHT WINDS AND LOW WAVES ARE
EXPECTED FOR THE UPCOMING WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ020-
040-041.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR
LOZ043>045.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ042.
&&
SYNOPSIS...JJR
NEAR TERM...WCH
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...WCH
MARINE...JJRHazardous weather outlook, Oct 3, 5:20 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 520 AM EDT FRI OCT 3 2008 NYZ006>008-040930- OSWEGO-JEFFERSON-LEWIS- 520 AM EDT FRI OCT 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT A BAND OF LAKE EFFECT RAIN WILL CONTINUE OVER THE AREA TODAY...WITH HEAVIEST EXPECTED ALONG THE OSWEGO JEFFERSON COUNTY LINE AND ACROSS THE TUG HILL PLATEAU. RADAR ESTIMATES INDICATE THAT AS MUCH AS 2 INCHES MAY HAVE ALREADY FALLEN IN SOME AREAS AS OF 5 AM. LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010>014-019>021-085-040930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 520 AM EDT FRI OCT 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-040930- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 520 AM EDT FRI OCT 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ042>045-062>065-040930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 520 AM EDT FRI OCT 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT WATERSPOUTS ARE POSSIBLE AGAIN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-040930- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 520 AM EDT FRI OCT 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SAGE
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 8:02 PM EDT | Special Marine Warning | BUF | 58 min |
Nearby
Frost Advisories in New York, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.